# SDR ASAA2022091340893

- Difficulty date: September 13, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 58,748 hours, 30,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3701
- Condition: Cracked
- Location: Bs 219-227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR CUT OUT (FLANGE) LOWER FORWARD CORNER IS CRACKED AND BENT. GROUNDED - YES. (RESOLVED ON W/O: 1921149 TASKCARD: N/R-00012 ) REPAIRED GROUND POWER DOOR CUT OUT LOWER FWD CORNER IAW B737-700 SRM 53-10-15-2R-5, LFEC AND HFEC REQUIRED EVERY 6,000 FLIGHT CYCLES AND A DVI TO BE DONE AT SAME TIME OF LFEC AND HFEC. THIS IS A CAT B REPAIR. SEAMC NOTIFIED - DOUG
